Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Augmented Teichmüller spaces


Author: William Abikoff
Journal: Bull. Amer. Math. Soc. 82 (1976), 333-334
MSC (1970): Primary 32G15; Secondary 14H15, 20H10, 30A58
DOI: https://doi.org/10.1090/S0002-9904-1976-14049-9
Erratum, Volume 82: Bull. Amer. Math. Soc., Volume 82, Number 5 (1976), 789--789
MathSciNet review: 0432919
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32G15, 14H15, 20H10, 30A58

Retrieve articles in all journals with MSC (1970): 32G15, 14H15, 20H10, 30A58


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14049-9